Title
The generalization of the Sutherland equation for continuously deforming surfaces The generalization of the Sutherland equation for continuously deforming surfaces
Author
Faculty/Department
Faculty of Sciences. Chemistry
Publication type
article
Publication
Amsterdam ,
Subject
Chemistry
Source (journal)
Colloids and surfaces: A: physicochemical and engineering aspects. - Amsterdam
Volume/pages
143(1998) :2-3 , p. 273-282
ISSN
0927-7757
ISI
000077755300012
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
For a continuously deforming surface, the adsorption as a function of time is expressed by a generalized Ward and Tordai equation. For a diffusion-controlled process and small deviation from equilibrium, the generalized Ward and Tordai equations reduce to a generalized equation of the Sutherland type, giving finally the surface elasticity as a function of the effective time. This function is compared with another analytical solution of the generalized Ward and Tordai equation. The elasticity can also be defined in the frequency domain by considering small amplitude area oscillations. Both elasticities are related to each other. (C) 1998 Elsevier Science B.V. All rights reserved.
E-info
https://repository.uantwerpen.be/docman/iruaauth/bee501/ff06823.pdf
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000077755300012&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000077755300012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000077755300012&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle